MAUDE Adverse Event Report: ACUMED, LLC 2.7MM X 13MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE

ACUMED, LLC 2.7MM X 13MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE
Model Number 3070-27013
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not returned for evaluation and has been reported to acumed that it will not be returned.The majority of the screw remains buried in the bone and the head of the screw was discarded.Acumed conducted a health hazard evaluation (hhe).The result of the hhe was to initiate a class ii recall, res#99123.
 
Event or Problem Description
It was reported that the surgeon tried using 2.7 nl screw in the radius while using dorsal spanning plate.Screw head with 1-2 threads broke in half, leaving majority of screw buried in bone with head handed to back table to be discarded.The procedure was completed with the sugeon continuing on with other screw holes.There was no reported delay in surgery.

Brand Name
2.7MM X 13MM NL HEXALOBE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key25480445
Report Number3025141-2026-00300
Device Sequence Number16082361
Product Code HWC
UDI-Device Identifier10806378126048
UDI-Public10806378126048
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K251132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3070-27013
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES-99123
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DORSAL SPANNING PLATE.
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexMale
Patient Weight77 KG